Access count of this item: 98

Files in This Item:
File Description SizeFormat 
0797-9.pdf452.99 kBAdobe PDFView/Open
Title: Hasse-Weil L函数の$\varepsilon$因子(代数的整数論における最近の話題)
Authors: 斎藤, 毅  KAKEN_name
Author's alias: Saito, Takeshi
Issue Date: Aug-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 797
Start page: 102
End page: 109
URI: http://hdl.handle.net/2433/82777
Appears in Collections:0797 短期共同 代数的整数論における最近の話題

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.